The index of a point lattice in a set

Uhrin, B. (1995) The index of a point lattice in a set. JOURNAL OF NUMBER THEORY, 54 (2). pp. 232-247.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/857

Update Item Update Item